# SDR FDEA200906142081

- Difficulty date: June 14, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 141N5810
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED COCKPIT ENTRY DOOR KICK PLATE AT STA 310, WL 208.10, LBL20 TO RBL 2.  LH   OUTBOARD ANCHOR NUT NOT INSTALLED.  CORRODED KICKPLATE REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-40-02 REV. 96. KICK PLATE FABRICATED AS PER DWG 141N5810 SHT 15, REV. E AND PART MARK AS PER BAC 5307 AND GMM  7-0-1001.  REPAIR IS CLASSIFED AS MINOR AS PER GMM 6-2-100 CRITERIA.
